# SDR COOSDR040037

- Difficulty date: August 23, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N359UA
- Make and model: Boeing 737322
- Aircraft serial: 24452
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Ob Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING, OB FORE FLAP LOWER AND UPPER SKIN DELAMINATED AT WBL 300 AND AT WBL 210.
